# SDR CA110417001

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,884 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2276106300
- Condition: Loose
- Location: Mixture Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND MIXTURE CONTROL BRACKET ON ENGINE FRONT BAFFLE LOOSE, 2 MISSING RIVETS, SCREW AND SHEARED RIVET.  NEW FASTENERS INSTALLED IAW IPC AND SB.
